Osaka Journal of Mathematics

Exponential growth of the local energy for moving obstacles

Georgi Popov and Tsviatko Rangelov

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 26, Number 4 (1989), 881-895.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200781859

Mathematical Reviews number (MathSciNet)
MR1040431

Zentralblatt MATH identifier
0707.35084

Subjects
Primary: 35P25: Scattering theory [See also 47A40]
Secondary: 58G16

Citation

Popov, Georgi; Rangelov, Tsviatko. Exponential growth of the local energy for moving obstacles. Osaka J. Math. 26 (1989), no. 4, 881--895. https://projecteuclid.org/euclid.ojm/1200781859


Export citation